Alert archive / California / Flash Flood Warnings in 2005

Flash Flood Warning 112, NWS San Diego, CA

October 16, 2005San Diego County, California

NWS San Diego, CA issued this flash flood warning at Oct 16, 2005, 7:30 PM PDT for San Diego County, California. It was in force for 2 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 16, 2005, 7:30 PM PDT (02:30 UTC)
Expired
Oct 16, 2005, 9:30 PM PDT
In force
2 hr
Issued by
NWS San Diego, CA
Area
Counties, with a storm outline in the text

County San Diego County, CA

The radar

The San Diego radar (KNKX), 83 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 16, 7:40 PM PDTHEAVY RAIN 01 E Borrego Springs, CA0.98 TOTAL DURING THE PAST 40 MINUTES WHICH BEGAN AROUND 7PM.
Oct 16, 8:16 PM PDTHEAVY RAIN 0N Borrego Springs, CAVERY HEAVY RAIN STARTED AT 804 PM HAS CAUSED ROADWAY FLOODING AROUND 3-4 INS. ON SOME ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 2.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2005-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2005-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
433 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS56 KSGX 170232
FFWSGX
CAC073-170430-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
730 PM PDT SUN OCT 16 2005

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL SAN DIEGO COUNTY IN SOUTHWEST CALIFORNIA

* UNTIL 930 PM PDT

* AT 724 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 10
  MILES NORTH OF OCOTILLO WELLS TO 6 MILES SOUTHWEST OF OCOTILLO
  WELLS...MOVING NORTHWEST AT 25 MPH.

* THUNDERSTORMS PRODUCING FLASH FLOODING WILL BE NEAR...
  OCOTILLO WELLS AT 740 PM PDT
  BORREGO SPRINGS AT 750 PM PDT

RAINFALL AMOUNTS OF ALMOST AN INCH IN A HALF HOUR HAVE BEEN 
OBSERVED. ADDITIONAL RAINFALL AMOUNTS OF ANOTHER HALF INCH ARE 
POSSIBLE IN THE WARNED AREA. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3339 11608 3300 11609 3309 11651 3340 11647

$$

BALFOUR
4 follow-up statements
000 
WGUS76 KSGX 170300
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
800 PM PDT SUN OCT 16 2005

CAC073-170430-
SAN DIEGO CA-
800 PM PDT SUN OCT 16 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 930 PM PDT FOR EAST CENTRAL
SAN DIEGO COUNTY...

AT 742 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 20 MILES NORTHWEST OF OCOTILLO 
WELLS TO 16 MILES WEST OF OCOTILLO WELLS...MOVING NORTHWEST AT 25 
MPH.

FLOOD WATERS ARE LIKELY MOVING DOWN COYOTE CREEK AND SAN FELIPE 
CREEK. 

RESIDENTS AND CAMPERS IN AND AROUND BORREGO SPRINGS AND OCTILLO 
WELLS SHOULD SEEK HIGHER GROUND. MOVE UP TO HIGHER GROUND TO ESCAPE 
FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER 
BEGINS RISING.

MOTORISTS TRAVELING ALONG HIGHWAY S22 BETWEEN SAN FELIPE AND SALTON 
CITY...AND HIGHWAY 78 BETWEEN JULIAN AND HIGHWAY 86 WILL LIKELY 
ENCOUNTER FLOODING. MUDSLIDES HAVE ALREADY BEEN REPORTED ALONG SAN 
FELIPE ROAD.

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO 
CROSS WATER COVERED DIPS...OR LOW WATER CROSSINGS. 

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3339 11608 3300 11609 3309 11651 3340 11647

$$

RB
000 
WGUS76 KSGX 170328
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
827 PM PDT SUN OCT 16 2005

CAC073-170430-
SAN DIEGO CA-
827 PM PDT SUN OCT 16 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 930 PM PDT FOR NORTHEASTERN
SAN DIEGO COUNTY...

AT 812 PM PDT...THE PUBLIC REPORTED FLASH FLOODING IN BORREGO 
SPRINGS.  DOPPLER RADAR SHOWS HEAVY RAIN STILL FALLING OVER THE LOS 
COYOTES INDIAN RESERVATION ALONG A LINE EXTENDING FROM 10 MILES 
NORTHEAST OF WARNER SPRINGS TO WARNER SPRINGS...MOVING WEST AT 25 
MPH.

THESE THUNDERSTORMS WITH EXCESSIVE RAIN WILL REMAIN OVER THE MAINLY 
RURAL AREAS OF NORTH OF LAKE HENSHAW.

FLOOD WATERS ARE LIKELY MOVING DOWN CHIHUAHUA CREEK...TOWARDS OAK 
GROVE...AND DOWN BUENA VISTA CREEK...AND THE OTHER SMALL CREEKS 
FLOWING INTO LAKE HENSHAW...AS WELL AS STILL MOVING DOWN SAN FELIPE 
CREEK TOWARDS OCOTILLO WELLS...AND DOWN COYOTE CREEK TOWARDS BORREGO 
SPRINGS. FLOODING IN THESE AREAS IS LIKELY UNTIL 930 PM.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. 
RESIDENTS AND CAMPERS ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

LAT...LON 3342 11608 3306 11611 3306 11655 3312 11662
      3323 11676 3343 11672

$$

RB
000 
WGUS76 KSGX 170358
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
858 PM PDT SUN OCT 16 2005

CAC073-170430-
SAN DIEGO CA-
858 PM PDT SUN OCT 16 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 930 PM PDT FOR NORTHEASTERN
SAN DIEGO COUNTY...

AT 836 PM PDT...HEAVY RAIN WAS NO LONGER OCCURRING OVER NORTHEAST 
SAN DIEGO COUNTY. DOPPLER RADAR SHOWED THE HEAVY RAIN HAD MOVED WEST 
OF PALOMAR MOUNTAIN AND NORTH INTO RIVERSIDE COUNTY.

MUD SLIDES AND ROCK SLIDES ARE EXPECTED WITH THIS STORM. MUD SLIDES
AND ROCK SLIDES CAN POTENTIALLY TRAP AND KILL PEOPLE CAUGHT IN THEIR
PATH.

RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE
ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND
CULVERTS. POTENTIALLY DANGEROUS FLOODING AND PROPERTY LOSS COULD
RESULT IN AREAS WHERE RUNOFF IS RESTRICTED OR BLOCKED.

HOWEVER FLOOD WATERS WILL STILL BE MOVING DOWN CHIHUAHUA CREEK... 
BUENA VISTA CREEK...SAN FELIPE CREEK...COYOTE CREEK UNTIL 930 PM. 
RESIDENTS...CAMPERS...AND MOTORISTS IN RURAL NORTHEAST SAN DIEGO 
COUNTY SHOULD REMAIN ALERT THROUGH 930 PM.

THIS INCLUDES THE COMMUNITIES OF OAK GROVE...WARNER SPRINGS...SAN 
FELIPE...RANCHITA...SCISSORS JUNCTION...BORREGO SPRINGS...AND 
OCOTILLO WELLS...HIGHWAY 79...HIGHWAY S2...HIGHWAY S22...HIGHWAY 
78.   

BE ESPECIALLY CAUTIOUS. AT NIGHT IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT ATTEMPT TO CROSS FLOODED ROADS. DO NOT UNDERESTIMATE THE 
POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER 
CAN QUICKLY CARRY AWAY YOUR VEHICLE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN SAN
DIEGO.

LAT...LON 3342 11608 3308 11608 3306 11655 3312 11662
      3323 11676 3343 11672

$$

RB
000 
WGUS76 KSGX 170431
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 PM PDT SUN OCT 16 2005

CAC073-170445-
SAN DIEGO CA-
930 PM PDT SUN OCT 16 2005

...THE FLASH FLOOD WARNING FOR NORTHEASTERN SAN DIEGO COUNTY IS
CANCELLED...

HEAVY RAIN HAS NOT FALLEN OVER THE AREA SINCE 830 PM. MOST RUNOFF 
SHOULD HAVE MOVED DOWNSTREAM FROM THE MOUNTAINS AND EMPTIED INTO 
LAKE HENSHAW OR MOVED OUT INTO LOWER WASHES EAST OF SAN DIEGO 
COUNTY. 

THERE MAY STILL BE PONDED WATER AND MUD AND DEBRIS COVERING 
ROADWAYS. MOTORISTS TRVELING THROUGH NORTHEAST SAN DIEGO COUNTY 
SHOULD CONTINUE TO EXERCISE CAUTION TONIGHT...PARTICULARLY ON 
HIGHWAY 79...HIGHWAY S2...HIGHWAY S22...AND HIGHWAY 78.  


LAT...LON 3342 11608 3308 11608 3306 11655 3312 11662
      3323 11676 3343 11672

$$

RB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Oct 16, 1:15 PM PDT, 6 hours 15 minutes earlier.

Area forecast discussion, Oct 16, 1:15 PM PDT, 6 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
115 PM PDT SUN OCT 16 2005

.SYNOPSIS...A SLOW MOVING...STORM SYSTEM CENTERED OFF THE COAST...
WILL BRING THE FIRST WIDESPREAD RAIN OF THE SEASON...ALONG WITH
SCATTERED THUNDERSTORMS AND GUSTY WINDS. LOCALLY HEAVY RAIN COULD
CAUSE FLOODING IN THE DESERTS AND MOUNTAINS...ESPECIALLY IN AND
BELOW RECENTLY BURNED AREAS THROUGH TUESDAY. DAYTIME TEMPERATURES
WILL BE AVERAGING AS MUCH AS 10 TO 15 DEGREES BELOW SEASONAL NORMALS
MONDAY AND TUESDAY. THE STORM IS FORECAST TO MOVE EAST OF THE AREA
TUESDAY NIGHT...WITH DRY AND MILD WEATHER RETURNING FOR THE BALANCE
OF THE WEEK.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

SATELLITE LOOP SHOWS A LARGE CLOUD SHIELD NOW WRAPPING INTO THE
CIRCULATION AROUND AN UPPER LOW CENTER SINKING S ABOUT 100 MILES SW
OF SAN DIEGO. THE AIRMASS STREAMING N THROUGH THE LOWER COLORADO
RIVER VALLEY IS TAPPING INSTABILITY AND MOISTURE FROM THE GULF OF CA
RESULTING IN INCREASING MOISTURE AND INSTABILITY. YUMA RADAR SHOWS
AREAS OF CONVECTION MOVING RAPIDLY NW...S OF THE INTERNATIONAL
BORDER. MOST OF THE RAINFALL UP UNTIL NOW HAS BEEN LIGHT BUT WITH
FLOW FROM THE GULF NOW ENTERING THE PICTURE...THE LOWER LAYERS WILL
CONTINUE TO MOISTEN...AND STEADIER AND GRADUALLY HEAVIER RAINS WILL
DEVELOP OVER FAVORED TERRAIN IN THE DESERTS AND THE EAST AND
SOUTHEAST FACING MOUNTAIN SLOPES. WHILE SHOWERS AND A FEW FAST
MOVING THUNDERSTORMS ARE EXPECTED OVERNIGHT...LOW LEVEL DEWPOINTS
REMAIN MARGINAL FOR PRODUCING HEAVY RAIN DUE TO UPSLOPE. A FLASH
FLOOD WATCH WILL BE IN EFFECT BEGINNING EARLY MON MORNING WHEN THE
AIRMASS SHOULD BE SUFFICIENTLY MOIST FOR HEAVIER AND STEADIER
OROGRAPHICALLY INDUCED RAINS. ELSEWHERE...SCATTERED SHOWERS HAVE
BEEN OCCURRING WEST OF THE MOUNTAINS BUT HAVE REMAINED GENERALLY
LIGHT.

COMPUTER MODELS STALL THE UPPER LOW NEAR 30N 120W ON MONDAY...THEN
PULL IT NE OVER THE AREA ON TUE. THE HEAVIEST...STEADIEST RAINS
SHOULD OCCUR MONDAY AND MONDAY NIGHT WITH DEEP MOISTURE AND MARGINAL
INSTABILITY IN PLACE. IN ADDITION TO THE RAIN...STRONG E WINDS WILL
DEVELOP IN THE MOUNTAINS AND DESERTS THROUGH MON NIGHT. AT THIS TIME
THE WINDS ARE EXPECTED TO REMAIN JUST BELOW WIND ADVISORY
CRITERIA...BUT STRONGER WINDS COULD SURFACE LOCALLY IN CONJUNCTION
WITH THUNDERSTORMS ANYWHERE IN THE FORECAST AREA. THE COLDEST POOL
OF AIR WITH THE STORM CENTER SHOULD BE OVER SAN DIEGO COUNTY ON TUE
SO EXPECT DAYTIME TEMPS TO BE WELL BELOW AVERAGE BOTH MON AND TUE.

THE STORM SYSTEM IS STILL FORECAST TO DEPART THE AREA TUE NIGHT WITH
DRY AND SEASONAL WEATHER THROUGH FRI.

&&

.AVIATION...
UPPER LEVEL LOW SOUTHWEST OF SAN DIEGO THIS AFTERNOON WITH SHOWERS
AND THUNDERSTORMS ROTATING AROUND IT. VARIABLE CLOUDS AND MULTIPLE
CLOUD LAYERS FROM AROUND 1500 FT UP TO 20000 FT. LOW IS FORECAST TO
CONTINUE TO DRIFT TO THE SOUTHWEST THROUGH TONIGHT BEFORE MOVING
BACK TO THE NORTHEAST OVER SOUTHERN CALIFORNIA MONDAY NIGHT AND
TUESDAY. CONDITIONS ARE NOT FORECAST TO CHANGE MUCH INTO TUESDAY
WITH PERIODS OF RAIN OR SHOWERS AND ISOLATED THUNDERSTORMS WITH
LOCAL IFR OR MVFR CONDITIONS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

FLASH FLOOD WATCH FOR THE MOUNTAINS AND DESERTS...SEE LAXFFASGX.
SPECIAL WEATHER STATEMENT...SEE LAXSPSSGX.
HIGH RIP CURRENT RISK THROUGH MONDAY...SEE LAXSRFSGX

&&

PUBLIC...JAD
AVIATION...ECC
Hazardous weather outlook, Oct 16, 7:00 PM PDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
700 PM PDT SUN OCT 16 2005

CAZ042-043-048-050-055-056-057-058-060-061-062-171100-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
700 PM PDT SUN OCT 16 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN
CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT.

FLASH FLOOD WATCH FOR THE MOUNTAINS AND DESERTS OF EXTREME SOUTHWEST
CALIFORNIA IS IN EFFECT UNTIL LATE TUESDAY. A SLOW MOVING...UPPER LOW
PRESSURE CENTER WILL BRING COOL AND UNSETTLED WEATHER WITH SHOWERS AND
THUNDERSTORMS. EAST WINDS IN THE MOUNTAINS AND DESERTS WILL INCREASE TO
20 TO 30 MPH WITH A FEW GUSTS BETWEEN 40 AND 50 MPH ON THE RIDGES AT
TIMES.

THE RIP CURRENT RISK WILL BE ELEVATED TODAY DUE TO INCREASING
WESTERLY SWELL.

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY.

FLASH FLOOD WATCH FOR THE MOUNTAINS AND DESERTS OF EXTREME SOUTHWEST
CALIFORNIA CONTINUES MONDAY AND TUESDAY. HEAVY RAIN IS EXPECTED TO
DEVELOP ON THE EAST AND SOUTHEAST FACING SLOPES. FLASH FLOODING AND
MUDSLIDES ARE POSSIBLE IN THE HEAVIEST DOWNPOURS. CONTINUED COOL WITH
SHOWERS AND THUNDERSTORMS LIKELY MONDAY INTO TUESDAY OVER ALL OF
SOUTHWEST CALIFORNIA. STRONG EAST WINDS IN THE DESERTS AND MOUNTAINS
BETWEEN 20 AND 35 MPH WITH STRONGER GUSTS AT TIMES. A FEW THUNDERSTORMS
COULD PRODUCE STRONG DAMAGING WIND AND HAIL.

A LARGE WESTERLY SWELL WILL PRODUCE DANGEROUS RIP CURRENTS THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER SPOTTER ACTIVATION
IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO
STANDARD OPERATING PROCEDURES.

JAD/MM

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 16, 11:14 PM PDTWind AdvisorySGXRiverside, San Bernardino, San Diego8 hr
Oct 17, 1:21 PM PDTSevere Thunderstorm WarningSGXOrange47 min

Nearby

Flash Flood Warnings in California, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.